# SDR DALA2017042003282

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 64,081 hours, 11,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Unsecure
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST ESCAPE HARNESS UNSECURE. ATTACHED THE HARNESS. OPS CHECKED GOOD, OK FOR SERVICE.
